Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 316390, 18 pages
http://dx.doi.org/10.1155/2012/316390
Research Article

Bifurcation Analysis for a Kind of Nonlinear Finance System with Delayed Feedback and Its Application to Control of Chaos

Department of Electronic Information Engineering, Huanghe Science and Technology College, Henan, Zhengzhou 450063, China

Received 14 October 2011; Revised 15 January 2012; Accepted 23 January 2012

Academic Editor: Chuanhou Gao

Copyright © 2012 Rongyan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rongyan Zhang, “Bifurcation Analysis for a Kind of Nonlinear Finance System with Delayed Feedback and Its Application to Control of Chaos,” Journal of Applied Mathematics, vol. 2012, Article ID 316390, 18 pages, 2012. https://doi.org/10.1155/2012/316390.